# SDR UPS97823006

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Miss Drilled
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, MAIN CABIN BELLFRAME HAS 1 HOLE WITH NO E.D. AND 5 DRILL STARTS FS 1240 L-21L TO L-7L.  BLENDED AREAS IAW SRM 53-2-0, FABRICATED AND INSTALLED FRAME AND SPLICES FROM L-18L TO L-21L IAW SRM 53-2-0 AND DHC SK-894-702-1 (REF UPS ENRG FILE NR DC8-53-1818).
